On special types of nonholonomic jets
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 48 (2007) no. 3, p. 229-237
@article{CTGDC_2007__48_3_229_0,
     author = {Kolar, Ivan},
     title = {On special types of nonholonomic jets},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {48},
     number = {3},
     year = {2007},
     pages = {229-237},
     zbl = {1134.58003},
     mrnumber = {2351270},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2007__48_3_229_0}
}
Kolar, Ivan. On special types of nonholonomic jets. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 48 (2007) no. 3, pp. 229-237. http://www.numdam.org/item/CTGDC_2007__48_3_229_0/

[1] Cabras A., Kolář I.. Prolongation of projectable tangent valued forms, Arch. Math. (Brno) 38 (2002), 243-257. | MR 1942654 | Zbl 1090.53031

[2] Ehresman C., Les prolongement d'une variété différentiable, I: Calcul des jets. prolongement principal, CRAS Paris 233 (1951), 598-600. | MR 44198 | Zbl 0043.17401

[3] Ehresman C., Extension du calcul des jets aux jets non holonomes, CRAS Paris 239 (1954), 1762-1764. | MR 66734 | Zbl 0057.15603

[4] Kock A., Synthetic Differential Geometry, London Math. Soc. Lecture Notes Series 51, Cambridge University Press 1981. | MR 649622 | Zbl 0466.51008

[5] Kolář I., A general point of view to nonholonomic jet bundles, Cahiers Topo. Géom. Differ. Catégoriques, XLIV (2003), 149-160. | Numdam | MR 1985835 | Zbl 1048.58002

[6] Kolář I., Weil bundles as generalized jet spaces, 41 pp., in: Handbook of Global Analysis, to appear in Elsevier. | MR 2389643 | Zbl 1236.58010

[7] Kolář I., Michor P. W., Slovák J., Natural Operations in Differential Geometry, Springer-Verlag, 1993. | MR 1202431 | Zbl 0782.53013

[8] Kolář I., Mikulski W. M., On the fiber product preserving bundle functors, Differential Geometry and Its Applications 11 (1999), 105-115. | MR 1712139 | Zbl 0935.58001

[9] Libermann P., Introduction to the theory of semiholonomic jets, Arch. Math. (Brno) 31 (1995), 183-200. | Zbl 0915.58004